# SDR UPS96205998

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Unplugged Hole
- Location: Fs 1166
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FASTENER HOLE UNPLUGGED FS 1166 RBL 45 FLOOR BEAM SUPPORT CHANNEL.  INSTALLED FREEZE PLUG, FAB AND INSTALLED REPAIR PARTS PER SRM 51-10-6 AND 51-30-2.
